# SDR FDEA201201180242

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,940 hours, 33,234 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: LJ5506
- Condition: Missing
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE IDG SERVICING DOOR MISSING.  R AND R DOOR IAW SRM 51-40-02.
